RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 3, Pages 481–506 (Mi de2124)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. V. A theorem on the uniform convergence of the spectral decomposition for a general second order elliptic operator

Sh. A. Alimova, V. A. Il'inb

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (2233 kB)

Bibliographic databases:
UDC: 517.946
Received: 20.11.1973

Citation: Sh. A. Alimov, V. A. Il'in, “Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. V. A theorem on the uniform convergence of the spectral decomposition for a general second order elliptic operator”, Differ. Uravn., 10:3 (1974), 481–506

Citation in format AMSBIB
\Bibitem{AliIli74}
\by Sh.~A.~Alimov, V.~A.~Il'in
\paper Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. V. A theorem on the uniform convergence of the spectral decomposition for a general second order elliptic operator
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 3
\pages 481--506
\mathnet{http://mi.mathnet.ru/de2124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=369947}
\zmath{https://zbmath.org/?q=an:0278.35068}


Linking options:
  • http://mi.mathnet.ru/eng/de2124
  • http://mi.mathnet.ru/eng/de/v10/i3/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, “On spectral decompositions of functions in $H_p^\alpha$”, Math. USSR-Sb., 30:1 (1976), 1–16  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:97
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020